Approximation of conservation laws by difference schemes of double
Doklady Akademii Nauk, Tome 313 (1990) no. 6, pp. 1348-1352
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_6_a15,
author = {V. V. Ostapenko},
title = {Approximation of conservation laws by difference schemes of double},
journal = {Doklady Akademii Nauk},
pages = {1348--1352},
year = {1990},
volume = {313},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_6_a15/}
}
V. V. Ostapenko. Approximation of conservation laws by difference schemes of double. Doklady Akademii Nauk, Tome 313 (1990) no. 6, pp. 1348-1352. http://geodesic.mathdoc.fr/item/DAN_1990_313_6_a15/